# SDR A6WA201441991

- Difficulty date: September 22, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 27,608 hours, 27,450 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BETWEEN ROWS 9 - 12 INOPERATIVE.  INSPECTED FLOOR TRACK LIGHTING & FOUND WIRING PULLED FROM CONNECTOR AT ROW 13.  APPLIED TAPE TO BARE WIRE & APPLIED MEL.  CONNECTOR TO BE REPLACED AT MX BASE.
